# SDR UPS99830184

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 3751693501
- Condition: Cracked
- Location: Ws 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, THE RT STA 410 FLAP UP STOP FITTING IS CRACKED.  REMOVED AND REPLACED STOP FITTING IAW SRM 51-3-0.
